# SDR WTAA970080

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SBP - SMOKE REPORTED IN CABIN AND COCKPIT ON DESCENT WITH ASSOCIATED AFT LAVATORY SMOKE DETECTION LIGHT ILLUMINATION.  CREW DECLARED EMERGENCY AND CONTINUED DESCENT.  SMOKE CLEARED FROM CABIN AFTER CREW TURNED PACKS, BLEED AIR AND FANS OFF.  AIRCRAFT LANDED WITHOUT INCIDENT.  MX ACCOMPLISHED ENGINE GROUND RUNS.  FOUND OIL IN RIGHT ENGINE BLEED AIR SYTEM TO CAUSE ACCUMULATION OF SMOKE AND ODOR IN CABIN.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  REPLACED RIGHT ENGINE.  AIRCRAFT RETURNED TO SERVICE.  (M)
